Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Actos

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
drciao
Guest
 
Posts: n/a
Default Actos

I am taking glyburide and avandia. My doctor then added insulin to the regimen. I had swelling, retained fluid and had chest pains.<br><br>My doctor has switched to actos, retaining the glyburide and insulin also. I have just started the actos but from researchit seems that avandia and actos are about the same, plus I'm wondering if I am going through a little over kill with so much medication. My reading are still high although not as high before I started the insulin. I was in the 400-480 range daily. Now I am down to 200-250 daily. I will be starting actos tonight for the first time. I am hopeful. Any feedback will be appreciated. Thanks
Reply With Quote
  #2  
Old 11-08-2007, 08:24 PM
Ginger
Guest
 
Posts: n/a
Default Actos

I hope you are well. I just want to see if you are had any more problems or if you are still alive.<br><br>
Reply With Quote
  #3  
Old 11-08-2007, 08:24 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

ARE YOU STILL THERE? mY HUSBAND IS ON THIS DRUG AND HAVING THE PROBLEMS YOU WERE WITH THE OTHER DRUG.<br><br>HE IS TAKING FLUID PILLS AND STOPPING THE DOSE. HE HAS CONJESTIVE HEART AND OTHER HEART PROBLEMS. HE IS SHORT F BREATH, FLUID IN LUNG WALLS.<br><br>IT SCARES ME AS HIS DOCTOR KNOWS HIS HEART PROBLEMS AND GAVE THIS DRUG. THEY ARE NOT CAREFUL ENOUGH. IT IS SAD WHEN WE HAVE TO FIGURE IT OUT FOR OURSELVES AND WHAT DO THE DOCTORS CARE. THEY ARE PUSHING DRUGS AND NOT RESEARCHING ENOUGH
Reply With Quote
  #4  
Old 11-08-2007, 08:24 PM
Ginger
Guest
 
Posts: n/a
Default Actos

I hope you are well. I just want to see if you are had any more problems or if you are still alive.<br><br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Actos JB Actos 0 09-09-2007 11:58 PM
Actos steve Actos 0 09-09-2007 11:58 PM
Actos Unregistered Actos 0 06-02-2005 05:00 AM
actos danny Actos 0 08-26-2003 05:00 AM
actos ann ploudre Actos 1 08-14-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:46 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.